MAUDE Adverse Event Report: NATUS NEURO INCORPORATED CAMINO ICP; COMPACT PORTABLE NEUROMONITOR (ICP & ICT)

NATUS NEURO INCORPORATED CAMINO ICP; COMPACT PORTABLE NEUROMONITOR (ICP & ICT)
Model Number CAM02
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference (b)(4).Customer confirms device was in contact with patient however there was no injury or delays in surgery.Failure found when patient was about to be unplugged from the unit.Battery was found to be dead, swapped out with another monitor while defective unit was attempted to be charged, however no charge was able.Battery symbol continues to show with an "x" through it.Customer agreed to return product for additional evaluation.
 
Event or Problem Description
Monitor currently plugged in, however external battery indicator shows as not charging.
 
Additional Manufacturer Narrative
Reference sr (b)(4) for original complaint information.Product was returned on (b)(6) 2019 where depot repair confirmed the original reported serial number was incorrect.New sr was opened, sr (b)(4) to identify corrected serial number, sn: (b)(4).Depot repair confirmed unit was out of calibration.Per page 89 of cam02 ifu, unit requires annual maintenance to ensure proper function.

Brand Name
CAMINO ICP
Common Device Name
COMPACT PORTABLE NEUROMONITOR (ICP & ICT)
Manufacturer (Section D)
NATUS NEURO INCORPORATED
5955 pacific center boulevard
san diego CA 92121
MDR Report Key9402902
Report Number3010611950-2019-00073
Device Sequence Number11506466
Product Code GWM
UDI-Device Identifier10381780039310
UDI-Public10381780039310
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K121573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAM02
Device Catalogue NumberCAM02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2019
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer11/07/2019
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;